# SDR UIEA2021071601565

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 25,947 hours, 4,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Part number: 114U421211
- Condition: Damaged
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.10 V/C FLAP TOP EDGE METAL STRIP O/B AREA FOUND DAMAGE( NO.10 V/C FLAP TOP EDGE METAL STRIP REPLACED AS PER CMM 57-55-42 ASSEMBLY PAR 2C 5A ( 6 ). )
